Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Gay, having constant problems with gall bladder. Worried about HIV. Common symptom of gay men?

hello, i have a question for your, about my brother, he has been having consistant problems with gallbladder and he is a gay male, i am worried he may be hiv positive, but i dont want to ask him if there are no connections, he has to have it removed, , is this a potential common symptom for gay men, he looks frale, but dont see him, to know for sure
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
gallbaldder attacks are not sigs of hiv infection. also, the symptoms of HIV are the same for both gay and hetero people. If you have any doubts the only reason to rule this out is to do testing. ALso, he should check his gallladder by US to see is there any pathology.
Wish you good health. Regards
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor